# SDR EY2R9600627

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mooney M20
- Propeller: Mcauly B2D34C53
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 74E0
- Condition: Corroded
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE, SN A10840, FOUND CORRODED.
